Skip to main content
Log in

Approximation on analytic functions by poisson polynomials

  • Brief Communications
  • Published:
Ukrainian Mathematical Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. M. M. Vorobiov, “Approximations of analytic functions by partial sums of Faber series,” Dokl. Akad. Nauk URSR, No. 2 (1966).

  2. V. K. Dzyadyk, “Approximations of analytic functions in domains with smooth and pieeewise-smooth boundaries,” Third-Year Mathematics School [in Russian], Naukova Dumka, Kiev (1966).

    Google Scholar 

  3. G. M. Goluzin, Geometric Theory of Functions of a Complex Variable fin Russian], Nauka, Moscow (1966).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 25, No. 6, pp. 848–853, November–December, 1973.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Shvai, A.I. Approximation on analytic functions by poisson polynomials. Ukr Math J 25, 710–713 (1973). https://doi.org/10.1007/BF01090812

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01090812

Keywords

Navigation